# SDR DALA2017063005085

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 70,326 hours, 52,690 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON NORMAL LANDING ALL OXYGEN MASK DOORS OPENED.  INSPECTED AND REPACKED THE OXYGEN MASKS, NO PINS FIRED, SECURED ALL OXYGEN MASK DOORS CLOSED IAW AMM 35-02. VERIFIED SWITCH GUARDED AND SAFETIED. PERFORMED ADJUSTMENT TEST ON ANAROID SWITCH IAW AMM 35-21-02-201.  CHECKED RELAYS R2-314 AND R2-315. REMOVED AND REPLACED R2-315 RELAY IAW  WDM 35-24-01. OPS CHECKED GOOD. OK FOR SERVICE.
